# SDR USAA010484

- Difficulty date: April 29, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 51,502 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SHELF CRACKED .5 INCH, BS 727, S18A RIGHT, INBOARD FASTENER.  REMOVED AND REPLACED SHELF PEER EA 69507 AND BAC DRAWING NR 65-46877-76.  (M)
